| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "upon opening the 3 fr single lumen powerpicc kit, the base of the introducer needle was noted to not be seated within the protective cover." no other information was provided.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refs4620 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.